I recently lost 27 pounds on Nutrisystem and today was prescribed Effexor (37.5 mg. to start out with) to help deal with anxiety and depression. After seeing all the "negative" things about this drug and the weight GAIN, I'm scared to even take the first pill!!! Anyone had "postive" sysptoms? Thanks!!!
The most positive symptom was that it works! I suffered from severe OCD and it (with therapy) got me back to life again. Yes, I gained about 18 pounds because I ate more ... keep to your diet plan and watch what you eat and hopefully you won't gain the weight back.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.